MathSciNet Relay Station
MathSciNet bibliographic data
MR1644291 (99j:58047) 58E11 (14M25 53C25 53C55 58F05)
Abreu, Miguel Kähler geometry of toric varieties and extremal metrics. Internat. J. Math. 9 (1998), no. 6, 641–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement